Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 15, NWS Des Moines, IA

March 22, 20114 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Mar 22, 2011, 7:48 PM CDT for 4 counties in Iowa. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2011, 7:48 PM CDT (00:48 UTC)
Expired
Mar 22, 2011, 8:30 PM CDT
In force
42 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, IA, Decatur County, IA, Ringgold County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 121 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 2:03 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-149 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS53 KDMX 230048
SVRDMX
IAC039-053-159-175-230130-
/O.NEW.KDMX.SV.W.0015.110323T0048Z-110323T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
748 PM CDT TUE MAR 22 2011

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
  DECATUR COUNTY IN SOUTH CENTRAL IOWA...
  RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 830 PM CDT

* AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MOUNT AYR...OR 19 MILES NORTHWEST OF LAMONI...AND MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAMONI...LEON...TINGLEY...ELLSTON...KELLERTON...BEACONSFIELD...
  GRAND RIVER...LAMONI AIRPORT...DECATUR CITY...DAVIS CITY...VAN WERT
  AND WELDON.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...IMMEDIATELY MOVE TO THE BASEMENT OR SMALL
INTERIOR ROOM OF A REINFORCED BUILDING.

&&

LAT...LON 4060 9448 4092 9420 4097 9368 4059 9367
      4057 9401 4057 9448
TIME...MOT...LOC 0048Z 261DEG 27KT 4076 9424
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
847 
WWUS53 KDMX 230106
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
806 PM CDT TUE MAR 22 2011

IAC175-230116-
/O.CAN.KDMX.SV.W.0015.000000T0000Z-110323T0130Z/
UNION IA-
806 PM CDT TUE MAR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4057 9437 4061 9435 4090 9406 4090 9402
      4094 9402 4097 9368 4059 9367 4057 9401
TIME...MOT...LOC 0106Z 261DEG 35KT 4093 9380 4058 9415

$$

IAC039-053-159-230130-
/O.CON.KDMX.SV.W.0015.000000T0000Z-110323T0130Z/
DECATUR IA-RINGGOLD IA-CLARKE IA-
806 PM CDT TUE MAR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLARKE...EASTERN RINGGOLD AND DECATUR COUNTIES UNTIL 830 PM CDT...

AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF OSCEOLA TO 10
MILES SOUTH OF MOUNT AYR...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAMONI...LEON...VAN WERT...WELDON...DECATUR CITY...LAMONI AIRPORT
  AND DAVIS CITY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... IMMEDIATELY MOVE TO THE BASEMENT OR SMALL INTERIOR ROOM
OF A REINFORCED BUILDING.

&&

LAT...LON 4057 9437 4061 9435 4090 9406 4090 9402
      4094 9402 4097 9368 4059 9367 4057 9401
TIME...MOT...LOC 0106Z 261DEG 35KT 4093 9380 4058 9415
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 6:50 PM CDT, 58 minutes earlier.

Area forecast discussion, Mar 22, 6:50 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT TUE MAR 22 2011

.UPDATED AVIATION DISCUSSION...

.SHORT TERM /THIS AFTERNOON AND TONIGHT/... THREAT FOR SEVERE WX
CONTINUES FOR MID TO LATE AFTERNOON THROUGH THE EARLY EVENING
HOURS. UPPER LEVEL CLOSED LOW IS OVER WYOMING AND MONTANA THIS
AFTERNOON WITH A STRONG IMPULSE ROTATING THROUGH CNTRL
KANSAS/NEBRASKA AND TOWARDS IA ALONG STRONG SW FLOW. SFC LOW
PRESSURE IS CENTERED OVER EAST CNTRL NEBRASKA WITH WARM FRONT
EXTENDING THE SW THIRD OF IA AND A DRY LINE HAS REACHED CNTRL KS.
LARGE SCALE FEATURES ARE CONSISTENT WITH PAST LOW TOPPED SUPERCELL
OUTBREAKS THAT HAVE OCCURRED IN LATE MARCH THROUGH EARLY APRIL
ACROSS IOWA. CLOUD COVER ACROSS THE WARM SECTOR NOT MUCH OF A
CONCERN AT THE MOMENT WITH BKN MVFR CIGS COMMON 1 TO 3 HOURS PRIOR
SIGNIFICANT LOW TOPPED SUPERCELL EVENTS. OVERALL...WARM FRONT
SHOULD ADVANCE A LITTLE FARTHER NORTH. STORMS SHOULD INITIATE OVER
SOUTHEAST NEBRASKA BY MID THIS AFTERNOON THEN RAPIDLY ADVANCE
NORTHEAST INTO SW IA AND CNTRL IA BY LATE AFTERNOON AND EARLY
EVENING. 0-1KM EFFECTIVE SHEAR PROFILES OF 250-300 M2/S2 ARE
SIMILAR WITH IA LOW TOPPED TORNADIC EVENTS FROM 2004-2010 OF 340
M2/S2. PRIMARY QUESTION IS SFC DEWPOINTS WHICH ARE IN THE MID TO
UPPER 50S WITH NOTHING HIGHER TO ADVECT IN WITH THIS EVENT. THAT
SAID...IF SFC BASED CONVECTION DOES INITIATE...THE LOW LEVEL SHEAR
PROFILES WILL TAKE OVER AND SHOULD HAVE SEVERAL ROTATING STORMS
AND A FEW TORNADOES...POSSIBLY THAT COULD BECOME STRONG.
CONSIDERING THE STRONG LOW LEVEL SHEAR...TORNADIC THREAT WILL
CONTINUE AFTER SUNSET. THE ACTIVITY WILL BE MOSTLY OUT OF THE AREA
BY 04Z.

.LONG TERM...
FAIRLY ACTIVE PATTERN LOOKS TO CONTINUE THROUGH THE END OF THE
WORK WEEK AND INTO THE FIRST PART OF THE WEEKEND. MODELS ARE IN
DECENT AGREEMENT THROUGH FRIDAY...BEFORE VERY NOTICEABLE
DISCREPANCIES SHOW UP DURING THE WEEKEND INTO EARLY NEXT WEEK.
LEANED TOWARD A BLEND OF ECMWF/GFS DURING THE EXTENDED.

WEDNESDAY THROUGH FRIDAY...CURRENT SURFACE LOW PRESSURE WILL
QUICKLY PUSH OUT OF THE STATE BY WEDNESDAY MORNING...WITH
ANOTHER UPPER LOW PUSHING ACROSS SOUTHERN MN/NORTHERN IA DURING
THE DAY TOMORROW. HAVE CHANCES OF RAIN ACROSS NORTHERN IOWA THROUGH
MUCH OF THE DAY WEDNESDAY...BEFORE THE COLDER TEMPS FILTER INTO
THE STATE TOMORROW NIGHT WHERE SHOULD SEE A BETTER SHOT OF LIGHT
SNOW ACROSS NORTHERN IOWA. NOT ANTICIPATING MUCH SNOW ACCUMULATION
WITH THIS SYSTEM.

A SECOND SHORTWAVE COMBINED WITH SOME DECENT ISENTROPIC LIFT MOVES
INTO THE STATE EARLY FRIDAY. BEST MOISTURE AVAILABLE OVER SOUTHERN
IOWA WHERE HAVE THE HIGHEST POPS GOING DURING THE DAY FRIDAY.
BRIEF PERIOD OF LIGHT SNOW ACCUMULATION BUT WITH TEMPS WARMING
ABOVE FREEZING DURING THE DAY FRIDAY...NOT EXPECTING MUCH TO
REMAIN ON GROUND.

SATURDAY THROUGH TUESDAY...WENT A BIT DRIER SATURDAY AS ECMWF AND
EVEN GFS HAS BACKED OFF QUITE A BIT FROM PREVIOUS RUNS WRT TO QPF
SATURDAY NIGHT INTO SUNDAY. SOUNDINGS ARE DRY AND NOT MUCH LIFT AS
WELL DURING THE AFOREMENTIONED TIME FRAME...SO COMPLETELY TOOK OUT
POPS SATURDAY NIGHT INTO SUNDAY. NEXT SYSTEM LOOKS TO AFFECT THE
FORECAST AREA LATE MONDAY INTO TUESDAY. THE 12Z ECMWF IS MORE IN
LINE WITH THE 12Z GFS WHICH PLACES THE SURFACE LOW FURTHER SOUTH
INTO MISSOURI AND LOW CONFIDENCE AT THIS TIME WITH POPS GOING ON
TUESDAY.

&&

.AVIATION...23/00Z
STRONG SURFACE LOW OVER SW IA WITH A WARM FRONT JUST SOUTH OF THE
INTERSTATE 80 CORRIDOR AT 23Z WILL SHIFT EAST THROUGH THE REMAINDER
OF THE EVENING AND WILL BE EAST OF KOTM BY 08Z.  EXPECT STRONG
THUNDERSTORMS ACROSS KDSM AND KOTM THROUGH 06Z. NORTH OF THE WARM
FRONT LIFR CONDITIONS WILL PERSIST THROUGH 12Z AND PERHAPS LONGER.
AS COLD AIR MOVES IN BEHIND THIS LOW AFT 23/16Z NORTH/NORTHWEST WIND
WILL INCREASE TO 15-30KT WITH STRONGER GUSTS AT TIMES.  CONDITIONS
SHOULD BECOME MVFR OR BETTER AFTER 21Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...DONAVON
LONG TERM...PODRAZIK
AVIATION...FAB
Hazardous weather outlook, Mar 22, 3:40 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
340 PM CDT TUE MAR 22 2011

IAZ004>007-015>017-023>028-232045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-
340 PM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT. A FEW
STORMS MAY BECOME SEVERE. THE PRIMARY THREAT IS HAIL UP TO THE
SIZE OF QUARTERS.

MINOR TO POSSIBLY MODERATE FLOODING IS OCCURRING OR EXPECTED ALONG
STREAMS AND RIVERS IN NORTHERN IOWA. RIVER FLOOD WARNINGS ARE
ALREADY IN EFFECT IN SOME AREAS. PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THROUGH THIS EVENING.

IAZ033>035-044>048-057>061-070>074-081>084-092>095-232045-
SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-
GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-
UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR-WAYNE-
340 PM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON THROUGH
EARLY EVENING. SEVERAL SEVERE STORMS ARE EXPECTED WITH A FEW
TORNADOES AND GOLF BALL SIZED HAIL POSSIBLE THROUGH 9 PM. A STRONG
TORNADO MAY OCCUR ALONG AND SOUTH OF INTERSTATE 80.

MINOR TO POSSIBLY MODERATE FLOODING IS OCCURRING OR EXPECTED ALONG
STREAMS AND RIVERS IN NORTHERN IOWA. RIVER FLOOD WARNINGS ARE
ALREADY IN EFFECT IN SOME AREAS. PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH 9 PM.

IAZ036>039-049-050-062-075-085-086-096-097-232045-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA-POWESHIEK-MAHASKA-
MONROE-WAPELLO-APPANOOSE-DAVIS-
340 PM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. A FEW
SEVERE STORMS WITH HALF DOLLAR SIZED HAIL AND AN ISOLATED TORNADO
ARE POSSIBLE.

MINOR TO POSSIBLY MODERATE FLOODING IS OCCURRING OR EXPECTED ALONG
STREAMS AND RIVERS IN NORTHERN IOWA. RIVER FLOOD WARNINGS ARE
ALREADY IN EFFECT IN SOME AREAS. PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

DONAVON

In the hours before

Local storm report, Mar 22, 7:27 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
727 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     FUNNEL CLOUD     5 NNW DES MOINES        41.64N 93.66W
03/22/2011                   POLK               IA   TRAINED SPOTTER

            SPOTTER WAS OUTDOORS WATCHING WATER PONDING ON THE ROAD
            AND LOOKED UP TO SEE A ROTATING WALL CLOUD. FUNNEL CLOUD
            BRIEFLY DEVELOPED THEN WENT BACK IN THE CLOUD.

&&

FBOKSA
Local storm report, Mar 22, 7:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
732 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             DES MOINES              41.58N 93.62W
03/22/2011  E0.25 INCH       POLK               IA   TRAINED SPOTTER

&&

ZOGG
Local storm report, Mar 22, 7:39 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
739 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             NE ARISPE               40.95N 94.22W
03/22/2011  E0.75 INCH       UNION              IA   TRAINED SPOTTER

&&

ZOGG
Local storm report, Mar 22, 7:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
742 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             1 WSW CUMMING           41.48N 93.79W
03/22/2011  E1.75 INCH       WARREN             IA   FIRE DEPT/RESCUE

            LOCATED ON I-35 NEAR MILE MARKER 65.

&&

ZOGG
Local storm report, Mar 22, 7:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
745 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FUNNEL CLOUD     MARTENSDALE             41.37N 93.74W
03/22/2011                   WARREN             IA   TRAINED SPOTTER

&&

ZOGG
Local storm report, Mar 22, 7:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             URBANDALE               41.64N 93.74W
03/22/2011  E1.00 INCH       POLK               IA   PUBLIC

&&

ZOGG

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 7:01 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk44 min
Mar 22, 7:07 PM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor, Union53 min
Mar 22, 7:09 PM CDTTornado WarningDMXClarke, Decatur, Lucas, Wayne36 min
Mar 22, 7:14 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk31 min
Mar 22, 7:31 PM CDTTornado WarningDMXMadison, Warren29 min
Mar 22, 7:47 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama43 min
Mar 22, 8:01 PM CDTSevere Thunderstorm WarningDMXMadison, Marion, Warren44 min
Mar 22, 8:09 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Warren51 min
Mar 22, 8:29 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Wayne31 min
Mar 22, 8:41 PM CDTTornado WarningDMXDecatur, Lucas, Wayne34 min
Mar 22, 8:42 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Warren33 min
Mar 22, 8:49 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek41 min
Mar 22, 8:58 PM CDTSevere Thunderstorm WarningDMXDecatur, Wayne17 min
Mar 22, 9:07 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion23 min
Mar 22, 9:12 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Monroe, Wapello, Wayne48 min
Mar 22, 9:15 PM CDTTornado WarningDMXMahaska, Poweshiek30 min
Mar 22, 9:32 PM CDTSevere Thunderstorm WarningDMXMahaska, Monroe, Wapello43 min
Mar 22, 9:55 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Wapello50 min
Mar 23, 1:59 PM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler68 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.